# SDR USAA20101025BB070

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Condition: Inoperative
- Location: Hf Comm
- Part time: 48,670 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 807  EN-ROUTE.  THE CREW COULD NOT GET THE AIRCRAFT HF RADIOS TO TRANSMIT OR RECEIVE, REPORTING: "TRANSMISSION AND RECEPTION ON R HF AT 5547, 8843 KHZ INOP (OCCASIONAL XMISSIONS ON 5547, WEAK)" AND "TRANSMISSION AND RECEPTION ON L HJF AT 5547, 8843 KHZ INOP".  MAINTENANCE AND DISPATCH WERE CONSULTED.  A CIRCUIT BREAKER RESET ONLY BROUGHT BACK HF RADIO RECEIVING CAPABILITY.  THE FLIGHT COULD NOT CONTINUE ETOPS OPERATION, SO IT RETURNED TO PHX.  A DECISION WAS MADE TO LAND OVERWEIGHT DUE TO TURBULENCE IN THE AREA.  AN EMERGENCY WAS REPORTED TO HAVE BEEN DECLARED. VENDER FOUND NO FAULTS.
